# SDR 2002UALA00946

- Difficulty date: May 31, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N332UA
- Make and model: Boeing 737322
- Aircraft serial: 24193
- Aircraft time: 42,504 hours, 22,274 cycles
- Engine: Ge CFM56*
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER STATION 1016 FIN TERMINAL FITTING CORRODED.  MAJOR REPAIR ACCOMPLISHED.  CORROSION REMOVED AND FITTING REWORKED.
